# SDR EIA2005218

- Difficulty date: October 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 434
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BS 434 FRAME AT STR 26R ONE EACH, FASTENER HOLE CRACKED AT FRAME WEB.  REPAIRED DEFECTIVE CRACKED FRAME WEB PER SRM 53-10-04 FIG 9.
